# SDR ASAA2020030932395

- Difficulty date: March 3, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 47,140 hours, 14,285 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 78273000 FOUND FAULT 75-30412 THE HPTACC POSITION SIGNALS DISAGREE ECONOMIC FAULT DEFERRED PER TASK CARD 78273000. GROUNDED - YES. DEFERRED PER T/C 78273000 WITHIN 500 HRS. RECHECK ACCOMPLISHED PER T/C 78273000, #2 ENG S/N: 896459 STILL SHOWING FAULT #75-30412 THE HPTACC POSITION SIGNALS DISAGREE ON MULTIPLE FLT LEGS.
